Infinitely many weak solutions for a mixed boundary value system with (p_1,…,p_m)-Laplacian

Risultato della ricerca: Article

4 Citazioni (Scopus)

Abstract

The aim of this paper is to prove the existence of infinitely many weak solutions for a mixed boundary value system with (p_1,\cdots,p_m)-Laplacian. The approach is based on variational methods.
Lingua originaleEnglish
pagine (da-a)1-8
Numero di pagine8
RivistaELECTRONIC JOURNAL ON THE QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS
Volume57
Stato di pubblicazionePublished - 2014

Fingerprint

Boundary Value
Variational Methods
Weak Solution

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Cita questo

@article{61e3d417c4f1438aa73066795a664210,
title = "Infinitely many weak solutions for a mixed boundary value system with (p_1,…,p_m)-Laplacian",
abstract = "The aim of this paper is to prove the existence of infinitely many weak solutions for a mixed boundary value system with (p_1,\cdots,p_m)-Laplacian. The approach is based on variational methods.",
author = "Diego Averna and Elisabetta Tornatore",
year = "2014",
language = "English",
volume = "57",
pages = "1--8",
journal = "Electronic Journal of Qualitative Theory of Differential Equations",
issn = "1417-3875",
publisher = "University of Szeged",

}

TY - JOUR

T1 - Infinitely many weak solutions for a mixed boundary value system with (p_1,…,p_m)-Laplacian

AU - Averna, Diego

AU - Tornatore, Elisabetta

PY - 2014

Y1 - 2014

N2 - The aim of this paper is to prove the existence of infinitely many weak solutions for a mixed boundary value system with (p_1,\cdots,p_m)-Laplacian. The approach is based on variational methods.

AB - The aim of this paper is to prove the existence of infinitely many weak solutions for a mixed boundary value system with (p_1,\cdots,p_m)-Laplacian. The approach is based on variational methods.

UR - http://hdl.handle.net/10447/103323

M3 - Article

VL - 57

SP - 1

EP - 8

JO - Electronic Journal of Qualitative Theory of Differential Equations

JF - Electronic Journal of Qualitative Theory of Differential Equations

SN - 1417-3875

ER -